# SDR USAA2014033100007

- Difficulty date: March 29, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 61,965 hours, 22,478 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N55223
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, LEVEL 2 GALVANIC CORROSION ON CREASE BEAM INNER CHORD BETWEEN BS 640 TO BS 660, LBL 58.22.  REPAIRED CREASE BEAM INNER CHORD BETWEEN BS 640 TO BS 660, LBL 58.22 IAW EA 505975.
